JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 3, Article 38
Explicit Upper Bounds for the Average Order of $d_n$ and Applications to Class Number

    Authors: Olivier Bordellès,  
    Keywords: Multiplicative number theory, Average order, Class number.  
    Date Received: 29/06/01  
    Date Accepted: 13/03/02  
    Subject Codes:


    Editors: Jozsef Sandor,  

In this paper, we prove some explicit upper bounds for the average order of the generalized divisor function, and, according to an idea of Lenstra, we use them to obtain bounds for the class number of number fields.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login